B. Guilfoyle
On the space of oriented affine lines in R^3
Guilfoyle, B.; Klingenberg, W.
Abstract
We introduce a local coordinate description for the correspondence between the space of oriented affine lines in Euclidean and the tangent bundle to the 2-sphere. These can be utilised to give canonical coordinates on surfaces in, as we illustrate with a number of explicit examples.
Citation
Guilfoyle, B., & Klingenberg, W. (2004). On the space of oriented affine lines in R^3. Archiv der Mathematik, 82(1), 81 - 84. https://doi.org/10.1007/s00013-003-4861-3
Journal Article Type | Article |
---|---|
Online Publication Date | Jan 1, 2004 |
Publication Date | Jan 1, 2004 |
Deposit Date | Apr 27, 2007 |
Journal | Archiv der Mathematik |
Print ISSN | 0003-889X |
Electronic ISSN | 1420-8938 |
Publisher | Springer |
Peer Reviewed | Not Peer Reviewed |
Volume | 82 |
Issue | 1 |
Pages | 81 - 84 |
DOI | https://doi.org/10.1007/s00013-003-4861-3 |
You might also like
Regularity and Continuity properties of the sub-Riemannian exponential map
(2023)
Journal Article
Weyl Estimates for spacelike hypersurfaces in de Sitter space
(2022)
Journal Article
Evolving to Non-round Weingarten Spheres: Integer Linear Hopf Flows
(2021)
Journal Article
Prescribed $k$ symmetric curvature hypersurfaces in de Sitter space
(2020)
Journal Article
Fredholm-regularity of holomorphic discs in plane bundles over compact surfaces
(2020)
Journal Article